Variance estimation of the Gini index: revisiting a result several times published
Matti Langel and
Yves Tillé
Journal of the Royal Statistical Society Series A, 2013, vol. 176, issue 2, 521-540
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-985X.2012.01048.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssa:v:176:y:2013:i:2:p:521-540
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-985X
Access Statistics for this article
Journal of the Royal Statistical Society Series A is currently edited by A. Chevalier and L. Sharples
More articles in Journal of the Royal Statistical Society Series A from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().